Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Binghamton, NY

June 30, 2015Pike County, Pennsylvania

NWS Binghamton, NY issued this special weather statement at Jun 30, 2015, 8:21 PM EDT for Pike County, Pennsylvania. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 8:21 PM EDT (00:21 UTC)
Expired
Jun 30, 2015, 9:45 PM EDT
In force
84 min
Issued by
NWS Binghamton, NY

County Pike County, PA

The radar

The Binghamton radar (KBGM), 136 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1407 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WWUS81 KBGM 010021
SPSBGM

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 PM EDT TUE JUN 30 2015
 
PAZ048-010145-
PIKE PA-
821 PM EDT TUE JUN 30 2015

...LOCALLY HEAVY RAINFALL WILL AFFECT SOUTHERN PIKE COUNTY...

* AT 818 PM EDT...DOPPLER RADAR INDICATED LINE OF STRONG
  THUNDERSTORMS ACROSS PARTS OF SOUTHERN PIKE COUNTY.
 
* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
  FLOODING OF ROADS AND POOR DRAINAGE AREAS.

* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
  PORT JERVIS...BUSHKILL...MILFORD...DINGMANS FERRY...PECKS POND...
  TWIN LAKES AND TAMIMENT.

RADAR ESTIMATED RAINFALL IS 1 TO 3 INCHES. ANOTHER 1 TO 2 INCHES IS 
POSSIBLE IN THE NEXT 3 HOURS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE TRAVELING...BE ESPECIALLY ALERT WHEN NEAR CREEKS...
STREAMS...AND IN LOW-LYING TYPICAL FLOOD PRONE AREAS. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD OR PASS BARRIERS THAT LAW
ENFORCEMENT OFFICIALS MAY HAVE PUT UP TO INDICATE CLOSED OR BLOCKED
ROADS FROM HIGH WATER.

TO REPORT FLOODING...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BINGHAMTON.

&&

LAT...LON 4114 7508 4115 7515 4125 7513 4125 7528
      4142 7495 4133 7479 4131 7480 4129 7483
      4123 7487 4121 7486 4116 7490 4108 7503
TIME...MOT...LOC 0018Z 180DEG 0KT 4103 7514 4118 7546 

$$

TAC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this special weather statement went out at Jun 30, 7:54 PM EDT, 27 minutes earlier.

Area forecast discussion, Jun 30, 7:54 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
754 PM EDT TUE JUN 30 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT AS
UPPER LEVEL DISTURBANCES CROSS THE REGION. MORE SHOWERS AND
THUNDERSTORMS ARE EXPECTED ON WEDNESDAY AS A COLD FRONT CROSSES
THE AREA. HIGH PRESSURE WILL PROVIDE FAIR WEATHER FOR THE END OF
THE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
645 PM UPDATE...
SVR TSTORM WATCH CONTINUES UNTIL 8PM FOR NEPA AND SULLIVAN CO
NY...THOUGH AT THIS POINT LOCALIZED HEAVY RAINFALL /ESPECIALLY
PIKE COUNTY/ APPEARS TO THE BE MORE OF A CONCERN. IT IS LIKELY
THAT WE WILL BE ABLE TO DROP THE WATCH AT 8PM AS
SCHEDULED...MEANWHILE...WE ALREADY HAVE A STATEMENT OUT FOR PIKE
COUNTY REGARDING LOCALIZED HEAVY RAIN AND WILL KEEP A CLOSE EYE ON
THAT AREA.

FURTHER NORTH...CONVECTION HAS BEEN PRETTY WIDELY SCATTERED THOUGH
WE DO HAVE A HEAVY RAINER CARRYING ACROSS NORTHERN ONONDAGA AT
THIS TIME. MEANWHILE...WELL MARKED WAVE NOW IN WESTERN PA WILL
MOVE THROUGH BETWEEN 10PM-2AM TO CAUSE ADDITIONAL SHOWERS-EMBEDDED
THUNDER. IF THINGS HOLD TOGETHER...AS MENTIONED BELOW...SHORT
FUSED FLASH FLOOD WATCH COULD BE NECESSARY FOR AREAS ALREADY
GETTING DECENT RAIN BEFOREHAND.

PREVIOUS DISCUSSION...
AT 4 PM...SFC ANALYSIS SHOWS A WARM FRONT DRAPED ACROSS THE ERN
CWA FROM THE VCNTY OF SYR DOWN THROUGH THE SUSQUEHANNA REGION INTO
NE PA. THIS BOUNDARY WILL MAKE SLOW PROGRESS EAST THROUGH EVENING.
ACTIVITY ALONG AND EAST OF THIS BOUNDARY IS WIDESPREAD WITH JUST
SCATTERED CONVECTION ELSEWHERE. INSTABILITY AND LOW LEVEL SHEAR IS
BEST ACROSS NE PA AND SRN NY WHERE THE WATCH CURRENTLY RESIDES. BY
EARLY EVENING INSTABILITY AND LOW LEVEL SHEAR WILL BOTH DECREASE,
REDUCING THE THREAT FOR SVR WEATHER. A MOIST SW FLOW WILL CONTINUE
OVER THE AREA THROUGH TONIGHT. A MID LEVEL SHORT WAVE CURRENTLY
MOVING THROUGH OHIO WILL LIFT NE AND ACROSS THE FA LATER THIS
EVENING. THIS FEATURE WILL KEEP CONVECTION GOING THROUGH AT LEAST
LATE EVENING. DUE TO RECENT WET WEATHER IF THIS SECOND ROUND OF
CONVECTION TAKES AIM AT NE PA A SHORT FUSE FLASH FLOOD WATCH MAY
BE NEEDED.

ON WEDNESDAY...H5 TROF AND SFC COLD FRONT WILL MOVE THROUGH FA
DURING THE LATE MORNING THROUGH AFTERNOON PERIOD. WIDESPREAD TO
SCATTERED CONVECTION WILL OCCUR WITH THIS BOUNDARY. INSTABILITY
LOOKS BEST FROM I81 EAST WHERE THE ATMOSPHERE WILL HAVE THE
LONGEST TIME TO DESTABILIZE. BULK SHEAR VALUES AND MID LEVEL FLOW
NOT AS SIGNIFICANT AS TODAY BUT STORMS MAINLY EAST OF I81 COULD
PRODUCE SOME GUSTY WINDS.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
UPPER LEVEL TROF WILL REMAIN OVER THE NE THROUGH THURSDAY
FOLLOWED BY UPPER LEVEL RIDGING THURSDAY NIGHT AND FRIDAY. AT THE
SFC HIGH PRES OVER THE UPPER GREAT LAKES WILL SLOWLY BUILD SOUTH
OVER THE FA BRINGING A PERIOD OF DRY WEATHER. THURSDAY WILL BE
COOL UNDER NW FLOW AND MAX TEMPS IN THE LOWER TO MIDDLE 70S CNTRL
NY AND MID/UPR 70S OVER NE PA. ON FRIDAY, ABUNDANT SUNSHINE WILL
ALLOW TEMPS TO REACH SEASONAL NORMALS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A TROF OVER LOWER ONTARIO WILL PRESS EASTWARD ON SATURDAY,
CAUSING A FEW SHOWERS AND THUNDERSTORMS LATER SATURDAY OVER NY AND
PA. A WEAK RIDGE WILL REBUILD FOR SUNDAY, WITH TEMPERATURES
PUSHING INTO THE 80S. THE RIDGE WILL KEEP WEATHER FAIR INTO MONDAY
BEFORE THE NEXT TROF SWINGS INTO THE REGION NEXT WEEK.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
00Z UPDATE...
LEFTOVERS OF AFTERNOON CONVECTION ARE PESTERING THE TERMINALS
EARLY IN THE TAF PERIOD...AND THEN MORE SHRA-EMBEDDED TSRA LATER
THIS EVENING ASSOCIATED WITH A WAVE ALOFT. WITH THE CONVECTION
MVFR TO BRIEF IFR CONDITIONS ARE POSSIBLE /CIG AND VIS/...THEN
BEHIND IT...FUEL ALT CIGS WILL SETTLE ACROSS THE TERMINALS...AND
EVEN EVENTUAL IFR KBGM-KELM-KAVP. IMPROVEMENT WILL OCCUR 12Z-15Z
BUT A COLD FRONT WILL PASS THROUGH WITH NEW SHRA- TSRA SHORTLY
THEREAFTER. PROB30 GROUPS INSERTED FOR ALL EXCEPT KAVP WHERE
CONFIDENCE IS LESS...SEE INDIVIDUAL TAFS FOR TIMING SPECIFICS.
GENERALLY SPEAKING FOR WINDS...LIGHT SE TO S OR VARIABLE THIS
EVENING...VEERING SW INTO WED MORNING THEN W BEHIND COLD FRONT
DURING THE DAY WITH GUSTS INTO MID TEENS RANGE.

.OUTLOOK...

WED NGT-EARLY THU...EARLY MORNING LOW CLOUDS OR FOG POSSIBLE FOR
SEVERAL TERMINALS...ESPECIALLY VALLEYS LIKE KELM.

MID MORNING THU THROUGH FRI...MAINLY VFR.

SAT...CHANCE OF SCT SHRA/TSRA AND ASSOCIATED RESTRICTIONS.

SUN...MAINLY VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM
NEAR TERM...MDP/RRM
SHORT TERM...RRM
LONG TERM...DJP
AVIATION...MDP
Hazardous weather outlook, Jun 30, 8:07 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
807 PM EDT TUE JUN 30 2015

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-020015-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
807 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL OCCUR OVERNIGHT. NO
SEVERE THUNDERSTORMS ARE EXPECTED...HOWEVER...LOCALIZED HEAVY
RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A COLD FRONT WILL MOVE THROUGH THE REGION WITH SHOWERS AND
THUNDERSTORMS WEDNESDAY. SOME STORMS COULD CONTAIN STRONG GUSTY
WINDS...ESPECIALLY EAST OF I-81. OTHERWISE...NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME FOR WEDNESDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT IF HEAVY RAINFALL AMOUNTS OR
LOCALIZED FLOODING OCCURS OVERNIGHT. ALSO...SPOTTER ACTIVATION
MAY BE NEEDED WEDNESDAY.

In the hours before

Special weather statement, Jun 30, 4:03 PM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
403 PM EDT TUE JUN 30 2015

PAZ044-047-302100-
LACKAWANNA PA-LUZERNE PA-
403 PM EDT TUE JUN 30 2015

...LOCALLY HEAVY RAINFALL WILL AFFECT CENTRAL LUZERNE AND CENTRAL
LACKAWANNA COUNTIES...

* AT 402 PM EDT...DOPPLER RADAR INDICATED LINE OF STRONG
  THUNDERSTORMS ACROSS PARTS OF CENTRAL LUZERNE AND CENTRAL
  LACKAWANNA COUNTIES.

* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
  FLOODING OF ROADS AND POOR DRAINAGE AREAS.

* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
  SCRANTON...WILKES-BARRE...BERWICK...PITTSTON...MUHLENBERG...
  DUNMORE...OLD FORGE...DICKSON CITY...MOOSIC...OLYPHANT...CLARKS
  SUMMIT...EDWARDSVILLE...LUZERNE...WEST WYOMING...NESCOPECK...CLARKS
  GREEN...SLOCUM...SUGAR NOTCH...ELMHURST AND SHICKSHINNY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE TRAVELING...BE ESPECIALLY ALERT WHEN NEAR CREEKS...
STREAMS...AND IN LOW-LYING TYPICAL FLOOD PRONE AREAS. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD OR PASS BARRIERS THAT LAW
ENFORCEMENT OFFICIALS MAY HAVE PUT UP TO INDICATE CLOSED OR BLOCKED
ROADS FROM HIGH WATER.

TO REPORT FLOODING...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BINGHAMTON.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN PENNSYLVANIA.

LAT...LON 4105 7623 4114 7623 4113 7627 4117 7630
      4152 7567 4143 7548 4094 7620 4095 7621
TIME...MOT...LOC 2002Z 180DEG 0KT 4113 7634 4098 7623

TAC
Special weather statement, Jun 30, 4:51 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
451 PM EDT TUE JUN 30 2015

PAZ048-302145-
PIKE PA-
451 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL PIKE COUNTY  ...

* AT 451 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR ECHO LAKE...OR 12 MILES EAST OF MOUNT POCONO...MOVING
  NORTHEAST AT 30 MPH.

* WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  BUSHKILL AROUND 500 PM EDT.
  PECKS POND AROUND 515 PM EDT.
  DINGMANS FERRY AROUND 520 PM EDT.
  GREELEY AROUND 535 PM EDT.
  MILFORD AROUND 540 PM EDT.
  PORT JERVIS...MATAMORAS AND SHOHOLA AROUND 545 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL NEW YORK AND NORTHEASTERN PENNSYLVANIA.

LAT...LON 4114 7508 4115 7515 4126 7514 4148 7496
      4147 7491 4144 7489 4144 7481 4142 7480
      4142 7473 4140 7474 4136 7469 4132 7479
      4113 7493 4108 7503
TIME...MOT...LOC 2051Z 216DEG 24KT 4110 7512

DJP
Special weather statement, Jun 30, 5:15 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT TUE JUN 30 2015

NYZ018-302215-
ONONDAGA NY-
515 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN ONONDAGA COUNTY  ...

* AT 515 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR CATO...OR 7 MILES NORTH OF NEW YORK THRUWAY EXIT 40...MOVING
  EAST AT 25 MPH.

* WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  JORDAN AROUND 520 PM EDT.
  LYSANDER AND PLAINVILLE AROUND 525 PM EDT.
  BALDWINSVILLE AROUND 540 PM EDT.
  LIVERPOOL...GALEVILLE AND NEW YORK STATE FAIRGROUNDS AROUND 555 PM
  EDT.
  SYRACUSE AROUND 605 PM EDT.
  CICERO AROUND 610 PM EDT.
  BRIDGEPORT AROUND 615 PM EDT.

LAT...LON 4320 7608 4320 7605 4317 7598 4309 7598
      4309 7592 4305 7592 4307 7649 4310 7650
      4311 7647 4322 7648 4323 7630 4320 7627
      4324 7627 4320 7622 4322 7620 4327 7621
TIME...MOT...LOC 2115Z 266DEG 20KT 4316 7652

DJP
Special weather statement, Jun 30, 6:04 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
604 PM EDT TUE JUN 30 2015

PAZ048-302300-
PIKE PA-
604 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PIKE COUNTY  ...

* AT 604 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR ALPINE MOUNTAIN...OR 9 MILES EAST OF MOUNT POCONO...MOVING
  NORTHEAST AT 20 MPH.

* WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  BUSHKILL AROUND 625 PM EDT.
  DINGMANS FERRY AROUND 655 PM EDT.
  MILFORD AROUND 700 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL NEW YORK AND NORTHEASTERN PENNSYLVANIA.

LAT...LON 4114 7508 4115 7515 4125 7513 4125 7516
      4144 7489 4132 7479 4131 7480 4129 7483
      4116 7490 4108 7503
TIME...MOT...LOC 2204Z 233DEG 16KT 4113 7517

DJP
Special weather statement, Jun 30, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 PM EDT TUE JUN 30 2015

PAZ048-010145-
PIKE PA-
821 PM EDT TUE JUN 30 2015

...LOCALLY HEAVY RAINFALL WILL AFFECT SOUTHERN PIKE COUNTY...

* AT 818 PM EDT...DOPPLER RADAR INDICATED LINE OF STRONG
  THUNDERSTORMS ACROSS PARTS OF SOUTHERN PIKE COUNTY.

* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
  FLOODING OF ROADS AND POOR DRAINAGE AREAS.

* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
  PORT JERVIS...BUSHKILL...MILFORD...DINGMANS FERRY...PECKS POND...
  TWIN LAKES AND TAMIMENT.

RADAR ESTIMATED RAINFALL IS 1 TO 3 INCHES. ANOTHER 1 TO 2 INCHES IS
POSSIBLE IN THE NEXT 3 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE TRAVELING...BE ESPECIALLY ALERT WHEN NEAR CREEKS...
STREAMS...AND IN LOW-LYING TYPICAL FLOOD PRONE AREAS. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD OR PASS BARRIERS THAT LAW
ENFORCEMENT OFFICIALS MAY HAVE PUT UP TO INDICATE CLOSED OR BLOCKED
ROADS FROM HIGH WATER.

TO REPORT FLOODING...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BINGHAMTON.

&&

LAT...LON 4114 7508 4115 7515 4125 7513 4125 7528
      4142 7495 4133 7479 4131 7480 4129 7483
      4123 7487 4121 7486 4116 7490 4108 7503
TIME...MOT...LOC 0018Z 180DEG 0KT 4103 7514 4118 7546

TAC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:26 PM EDTSpecial Weather StatementBGMOswego49 min
Jun 30, 8:58 PM EDTSpecial Weather StatementBGMChenango62 min
Jun 30, 9:20 PM EDTSpecial Weather StatementBGMOneida85 min
Jun 30, 9:27 PM EDTFlash Flood WarningBGMOnondaga6 hr
Jun 30, 9:27 PM EDTSpecial Weather StatementBGMTioga93 min
Jun 30, 9:56 PM EDTSpecial Weather StatementBGMBroome94 min
Jun 30, 10:41 PM EDTSpecial Weather StatementBGMOneida94 min
Jun 30, 11:50 PM EDTSpecial Weather StatementBGMSullivan70 min
Jul 1, 12:42 AM EDTFlash Flood WatchBGMSullivan5 hr
Jul 1, 12:42 AM EDTSpecial Weather StatementBGMOtsego33 min
Jul 1, 1:14 AM EDTSpecial Weather StatementBGMDelaware31 min
Jul 1, 3:05 AM EDTSpecial Weather StatementBGMSullivan25 min
Jun 30, 8:55 PM EDTSpecial Weather StatementBGMLuzerne65 min
Jun 30, 10:26 PM EDTSpecial Weather StatementBGMWyoming64 min
Jun 30, 10:36 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming54 min
Jun 30, 11:31 PM EDTSpecial Weather StatementBGMLackawanna74 min
Jun 30, 11:42 PM EDTSpecial Weather StatementBGMWayne48 min

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.